Relations between two operator inequalities and their applications to paranormal operators

Yamazaki, Takeaki and Yanagida, Masahiro: Relations between two operator inequalities and their applications to paranormal operators. Acta scientiarum mathematicarum, (69) 1-2. pp. 377-389. (2003)

[img] Cikk, tanulmány, mű
math_069_numb_001_002_377-389.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 1-2
Page Range: pp. 377-389
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 388-389.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15973

Actions (login required)

View Item View Item